# SDR 96ZZZX1418

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N577E
- Make and model: Bell 206L-1
- Aircraft serial: 45577
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201127
- Condition: Bearings Cracked
- Location: T/R
- Part time: 1,196 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND TAIL ROTOR BLADE INBOARD BEARINGS CRACKED.  TSI:  743.8 HOURS.
